# SDR SWIA200718623

- Difficulty date: August 12, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 8,472 hours, 5,530 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 00875
- Condition: Seized
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, THE FLIGHT ATTENDANT CALLED WITH SMOKE IN THE CABIN.  CREW GOT A RIGHT PACK AUTO FAIL, FLIGHT NR 5947.  REPLACED RIGHT ACM IAW AMM 21-51-08.  OPS CHECK GOOD.
